# SDR JJBA20221121017

- Difficulty date: November 15, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,566 hours, 26,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 25 FOUND CRACKED BTW STR 15R-16R. FRAME IS REPAIRED WITH AN EXTENDED SPLICE REPAIR ON RH CENTER FUSE 2 FRAME 25, BTW STR 15R-16R
